Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 3, NWS Fort Worth, TX

February 28, 200746 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Feb 28, 2007, 2:42 PM CST for 46 counties in Texas. It took effect at Mar 1, 2007, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2007, 2:42 PM CST (20:42 UTC)
In effect from
Mar 1, 2007, 9:00 AM CST
Expired
Mar 1, 2007, 6:00 PM CST
In force
9 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KFWD 282042
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CST WED FEB 28 2007

...A RED FLAG WARNING IS IN EFFECT UNTIL 700 PM THIS EVENING FOR THE
EXTREME WESTERN COUNTIES OF NORTH TEXAS...

...A RED FLAG WARNING IS IN EFFECT THURSDAY FOR ALL OF NORTH
TEXAS...

.A DRY LINE IS MOVING INTO THE EXTREME WESTERN PORTIONS OF NORTH
TEXAS THIS AFTERNOON...BRINGING GUSTY SOUTHWESTERLY WINDS AND DRY
CONDITIONS.

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT
AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH
DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE
EXPECTED BEHIND THE FRONT.


TXZ100-101-115-116-129-130-141-142-010215-
/O.NEW.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
/O.CON.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
242 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

A DRY LINE IS MOVING INTO THE EXTREME WESTERN PORTIONS OF NORTH
TEXAS THIS AFTERNOON...BRINGING GUSTY SOUTHWESTERLY WINDS AND DRY
CONDITIONS.

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT
AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH
DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE
EXPECTED BEHIND THE FRONT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

TXZ091>095-102>107-117>123-131>135-143>148-156>162-174-175-010215-
/O.NEW.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
242 PM CST WED FEB 28 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. 

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT
AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH
DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE
EXPECTED BEHIND THE FRONT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$
4 follow-up statements
000 
WWUS84 KFWD 010054
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CST WED FEB 28 2007

...THEA RED FLAG WARNING FOR THE EXTREME WESTERN COUNTIES OF
NORTH TEXAS FOR TODAY WILL EXPIRE AT 700 PM...

...A RED FLAG WARNING REMAINS IS IN EFFECT THURSDAY FOR ALL OF NORTH
TEXAS...

.A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE
TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING.
GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND
THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT.

TXZ100-101-115-116-129-130-141-142-011100-
/O.EXP.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/
/O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
654 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...
...RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. 

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE
TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING.
GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND
THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

TXZ091>095-102>107-117>123-131>135-143>148-156>162-174-175-011100-
/O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
654 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY. 

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE
TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY
MORNING. GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE
EXPECTED BEHIND THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES
BELOW 20 PERCENT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$
000 
WWUS84 KFWD 011036
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
436 AM CST THU MAR 1 2007

...A RED FLAG WARNING REMAINS IS IN EFFECT THURSDAY FOR ALL OF
NORTH TEXAS 9 AM THROUGH 6 PM...

.A DRY LINE AND COLD FRONT ARE MOVING ACROSS NORTH TEXAS THIS
MORNING. NORTHWEST WINDS GUSTING TO 30 MPH BEHIND THE FRONT AND
HUMIDITIES BELOW 20 PERCENT WILL CREATE EXTREME FIRE DANGER ACROSS
THE AREA TODAY.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011845-
/O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
436 AM CST THU MAR 1 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

.A DRY LINE AND COLD FRONT ARE MOVING ACROSS NORTH TEXAS THIS
MORNING. NORTHWEST WINDS GUSTING TO 30 MPH BEHIND THE FRONT AND
HUMIDITIES BELOW 20 PERCENT WILL CREATE EXTREME FIRE DANGER ACROSS
THE AREA TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

$$
000 
WWUS84 KFWD 011807 AAA
RFWFWD

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 PM CST THU MAR 1 2007

...A RED FLAG WARNING REMAINS IS IN EFFECT THURSDAY FOR ALL OF
NORTH TEXAS THROUGH 6 PM...

.A DRY LINE AND COLD FRONT CONTINUE TO PUSH EAST OUT OF NORTH
TEXAS AS OF MIDDAY. GUSTY NORTHWEST WINDS AND DRY AFTERNOON
HUMIDITIES WILL RESULT IN A CRITICAL FIRE DANGER THROUGH LATE
AFTERNOON. WINDS WILL DIE DOWN QUICKLY AFTER SUNSET...AS SURFACE
TEMPERATURES COOL AND HUMIDITIES RISE ABOVE CRITICAL LEVELS.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020000-
/O.CON.KFWD.FW.W.0003.000000T0000Z-070302T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
1207 PM CST THU MAR 1 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

LOOK FOR NORTHWEST WINDS BETWEEN 15 AND 25 MPH...WITH GUSTS TO 30
MPH...TO COMBINE WITH RELATIVE HUMIDITIES BETWEEN 15 AND 25
PERCENT THROUGH THE LATE AFTERNOON HOURS. FINE FUELS ARE WELL
CURED OVER MANY AREAS...ESPECIALLY WEST OF INTERSTATE 35. THE
CURED FUELS...GUSTY WINDS...AND LOW HUMIDITIES WILL RESULT IN AN
ENVIRONMENT CONDUCIVE TO THE SPREAD OF WILDFIRES. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW...DUE TO THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY VEGETATION. THESE CONDITIONS CAN
RESULT IN EXPLOSIVE FIRE GROWTH POTENTIAL. 

AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT
CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE
DEPARTMENT OR LAW ENFORCEMENT OFFICE IMMEDIATELY

$$

05/
000 
WWUS84 KFWD 012355
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CST THU MAR 1 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST...

.THE GUSTY WEST AND NORTHWESTERLY WINDS THAT WE HAVE SEEN TODAY
ARE STARTING TO DECREASE. RELATIVE HUMIDITIES HAVE ALREADY REACHED
THEIR LOW POINT...AND ARE STARTING TO RISE. THUS THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020100-
/O.EXP.KFWD.FW.W.0003.000000T0000Z-070302T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
555 PM CST THU MAR 1 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

THE GUSTY WEST AND NORTHWESTERLY WINDS THAT WE HAVE SEEN TODAY
ARE STARTING TO DECREASE. RELATIVE HUMIDITIES HAVE ALREADY
REACHED THEIR LOW POINT...AND ARE STARTING TO RISE. THUS THE RED
FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 12:47 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Feb 28, 12:47 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 PM CST WED FEB 28 2007

.UPDATE...
THE STRONG PRESSURE GRADIENT ACROSS NORTH TEXAS RESULTING FROM AN
INTENSE LOW OVER SOUTHEAST COLORADO AND A HIGH OVER THE
SOUTHEASTERN U.S. IS RESULTING IS GUSTY SOUTHERLY WINDS. KDFW AND
KDTO HAVE BEEN REPORTS SUSTAINED WIND IN THE 20-25 MPH AREA WITH
GUSTS 30-37 MPH. HAVE BUMPED UP WINDS AREAWIDE FOR THIS AFTERNOON
AND TONIGHT. THE COLD FRONT IS STILL ON TRACK TO MOVE THROUGH
LATE TONIGHT/ THURSDAY MORNING. GIVEN THE EXPECTED PRESSURE
GRADIENT...HAVE ALSO INCREASED WIND SPEEDS FOR THURSDAY. #58

&&

.PREV DISCUSSION... /ISSUED ISSUED BY NATIONAL WEATHER SERVICE SHREVEPORT LA/

DISCUSSION...
NO CHANGE NEEDED ON THE MORNING PACKAGE. THE RISK OF SEVERE STORMS
FOR THIS NEXT SYSTEM REMAINS TO OUR NORTH AND NORTHEAST OVER EASTERN
OKLAHOMA AND ARKANSAS. A COLD FRONT WILL MOVE THROUGH NORTH TEXAS
LATE TONIGHT AND THURSDAY MORNING...SHIFTING THE WINDS TO THE WEST
AND NORTHWEST ON THURSDAY. THE FRONT SHOULD NOT BE ABLE TO TRIGGER
SHOWERS AND THUNDERSTORMS...BECAUSE THE BETTER LIFT IS TO OUR
NORTH AND EAST WITH THIS SYSTEM. SKIES WILL BE MOSTLY CLOUDY
THROUGH TONIGHT... WITH CLEARING EXPECTED THURSDAY. MAX TEMPERATURES
FOR TODAY LOOK GOOD AT THIS POINT. MOST OF THIS IS ALREADY REFLECTED
IN THE CURRENT ZONES...BUT WILL ISSUE AN UPDATE TO REMOVE MORNING
WORDING AND INCREASE CLOUD COVER FOR TODAY IN A FEW ZONES.

AVIATION...
SOUTH WINDS BRINGING IN ABUNDANT LOW LEVEL MOISTURE TODAY WILL
KEEP OCCASIONAL CEILINGS AROUND 3000 FT THROUGH MUCH OF THE DAY
ACROSS ALL THE TAF SITES. MIDDLE AND HIGH CLOUDINESS IS ALSO
PRESENT DUE TO THE SOUTHWEST WINDS ALOFT BRING PACIFIC MOISTURE
OVER THE AREA. CEILINGS MAY DROP OVER NIGHT INTO THE MVFR RANGE
JUST AHEAD OF THE FRONT LATE TONIGHT. MOST CLOUDS WILL RAPIDLY
DISSIPATE AFTER THE FRONT MOVES THROUGH THE TAF SITES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  53  66  39  65 /  10  10   0   0   0
WACO, TX              75  57  67  39  68 /  10  10   0   0   0
PARIS, TX             72  53  67  35  64 /  10  20  10   0   0
DENTON, TX            75  53  65  34  62 /  10  10   0   0   0
MCKINNEY, TX          73  53  66  35  64 /  10  10   0   0   0
DALLAS, TX            74  54  66  39  65 /  10  10   0   0   0
TERRELL, TX           73  55  66  38  67 /  10  20   0   0   0
CORSICANA, TX         75  59  67  38  69 /  10  20  10   0   0
TEMPLE, TX            75  59  69  40  69 /  10  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ100-101-115-116-129-130-141-142.

&&

58/92
Hazardous weather outlook, Feb 28, 3:52 AM CST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
352 AM CST WED FEB 28 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-282200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
352 AM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A RED FLAG WARNING FOR EXTREME WILDFIRE DANGER IS IN EFFECT FOR
WESTERN PORTIONS OF NORTH TEXAS THIS AFTERNOON AND EVENING...MAINLY
WEST OF A JACKSBORO...STEPHENVILLE...GOLDTHWAITE LINE...FROM NOON
UNTIL 700 PM.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...MAINLY EAST OF A
BONHAM...KAUFMAN...CAMERON LINE. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...
A COLD FRONT WILL MOVE THROUGH NORTH TEXAS EARLY THURSDAY. THERE WILL
BE AN INCREASED FIRE DANGER THURSDAY DUE TO THE STRONG GUSTY
WESTERLY WINDS AND DRY AIR BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

26

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 2:23 AM CSTRed Flag WarningFWDComanche, Eastland, Erath, Jack, Mills, Palo Pinto and 2 more17 hr

Nearby

Red Flag Warnings in Texas, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.